# SDR ASOA2015032712491

- Difficulty date: March 9, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 15,856 hours, 10,163 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY CARGO ATTACH POINT CORRODED AT STR 27 AND LBL 3.4, FS 557.  BEGAN REMOVING CORRISION ON FWD CARGO BAY ATTACH POINT AT STRINGS 27 BETWEEN FS 533+549 IAW SRM 51-21-06-001-001-A01.  REMOVED REMAINING CORROSION FROM ATTACH POINT IAW SRM 51-21-00-001-001-A01.  REMOVED 5EA RIVETS FROM INBD FLANGE OF CARGO ATTACH POINT IAW SRM 51-42-06-001-001-A01.  REINSTALLED 5 EACH RIVETS ON INBD FLANGE OF CARGO ATTACH POINT REF: DWG SH690-33600 REV :Y, SRM 51-42-06-001-001-A01.
